# SDR SWAA092890

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 73,787 hours, 42,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116090820
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD DOOR EMERGENCY EXIT SIGNS INOP.  REPAIRED WIRE PER WDM.
